# SDR MASA2012060234846

- Difficulty date: June 2, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,192 hours, 15,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  MAINTENANCE CLEANED AND LUBED DOOR HANDLE.
